# SDR A6WA201040553

- Difficulty date: July 23, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE LOWER L/E SKIN CHAFED/GOUGED IN 3 PLACES JUST ABOVE ACTUATOR, DAMAGE COMING FROM BRIDGE BRACKET HARDWARE BEING TOO LONG (SCREWS TOO LONG)  REPAIRED LT INBD FLAP VANE LOWER L/E SKIN IAW SRM 57-52-00, FIG 202.
